| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
02/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing dysphotopsia in their left eye (os) requiring an explant of the intra-ocular lens (iol).No incision enlargement or sutures were needed.Patient is stated to be fully recovered.No additional information was provided.
Additional Manufacturer Narrative
Device evaluation: the device was not returned at the manufacturing site; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints revealed 1 other complaint has been received for this production order number and product met manufacturing release criteria.No escalation was required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.Attempts were made to obtain the missing information; however, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: 9/13/2022.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received inside of the replacement lens folding carton per customer provided note (sn: 4248301018).Visual inspection under magnification revealed that the complaint lens was received cut in half (one half missing) and with a detached haptic.The lens was cleaned, and no issues that could contribute to or cause visual disturbances could be identified.Based on the return condition of the lens, no further product evaluation could be performed.Conclusion: as a result of the investigation there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.